# SDR HALA2012021800064

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 98,302 hours, 18,487 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Gcu
- Component: Gcu
- Component part number: 734284F
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG TEMPERATURE SENSOR DISPLAYED IDG OUT: 80-180 IDG RISE 8-180 AT TOP OF CLIMB.  ACCOMPLISHED FIM 24-20-00, REPAIRED DAMAGED WIRE, JACKED ON D10966 PLUG, IAW SWAPM 20-10-13, REPLACED RT GCU IAW 24-22-02. GROUND OPS CHECKED OK.
